Alert archive / Idaho / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 73, NWS Pocatello, ID

August 5, 201510 counties in Idaho

NWS Pocatello, ID issued this severe thunderstorm warning at Aug 5, 2015, 2:42 PM MDT for 10 counties in Idaho. It was in force for 48 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 5, 2015, 2:42 PM MDT (20:42 UTC)
Expired
Aug 5, 2015, 3:30 PM MDT
In force
48 min
Issued by
NWS Pocatello, ID
Area
Storm-based polygon

Counties Bannock County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 61 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 5, 2:55 PM MDTTSTM WND DMGShelley, IDKIDK TV SHARED IMAGES OF POTATO CROP DAMAGE FROM WIND RAIN AND HAIL - CROPS ARE FLATTENED
Aug 5, 2:55 PM MDTTSTM WND GST 7211 W Osgood, IDMEASURED AT THE KETTLE BUTTE INL SITE AT 255PM MDT THIS AFTERNOON.
Aug 5, 2:56 PM MDTTSTM WND GST 551 Sse Blackfoot, IDESTIMATED WIND GUST FROM THE SSW AT 55MPH WITH RAIN
Aug 5, 3:04 PM MDTHAIL 0.75Idaho Falls, IDDIME TO PENNY SIZE HAIL REPORTED IN IDAHO FALLS VIA OFFICE TWITTER ACCOUNT.
Aug 5, 3:15 PM MDTFUNNEL CLOUD5 Nne Idaho Falls, IDFUNNEL SIGHTED AT TIME OF REPORT. HALF INCH RAINFALL IN 15 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 5, 1:37 PM MDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 8.7 hours before the alert went out and 281 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2015-08-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2015-08-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 173 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3490 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
173 m²/s²
0-3 km storm-relative helicity
172 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

935 
WUUS55 KPIH 052042
SVRPIH
IDC005-011-019-023-029-033-043-051-065-081-052130-
/O.NEW.KPIH.SV.W.0073.150805T2042Z-150805T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
242 PM MDT WED AUG 5 2015

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BINGHAM COUNTY IN SOUTHEASTERN IDAHO...
  JEFFERSON COUNTY IN SOUTHEASTERN IDAHO...
  NORTH CENTRAL BANNOCK COUNTY IN SOUTHEASTERN IDAHO...
  NORTHWESTERN CARIBOU COUNTY IN SOUTHEASTERN IDAHO...
  SOUTHEASTERN CLARK COUNTY IN EASTERN IDAHO...
  SOUTHWESTERN FREMONT COUNTY IN SOUTH CENTRAL IDAHO...
  SOUTHEASTERN BUTTE COUNTY IN CENTRAL IDAHO...
  BONNEVILLE COUNTY IN SOUTHEASTERN IDAHO...
  MADISON COUNTY IN SOUTHEASTERN IDAHO...
  SOUTHWESTERN TETON COUNTY IN EASTERN IDAHO...

* UNTIL 330 PM MDT

* AT 240 PM MDT...DOPPLER RADAR AND AREA OBSERVATIONS INDICATED A 
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS 
  IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE 
  EXTENDING FROM 8 MILES EAST OF SOUTHEAST INL TO NEAR GOSHEN TO 
  NEAR FORT HALL MOUNT PUTNAM...AND MOVING EAST AT 55 MPH.

* LOCATIONS IMPACTED INCLUDE...
  IDAHO FALLS...REXBURG...BLACKFOOT...RIGBY...SWAN VALLEY...
  TERRETON...GOSHEN...RIRIE RESERVOIR...WAYAN...
  NORTHERN PALISADES RESERVOIR...NORTHERN BLACKFOOT RESERVOIR...
  AMMON...SHELLEY...SUGAR CITY...MENAN...RIRIE AND ROBERTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...SMALL HAIL... DEADLY 
LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN 
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY 
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER 
COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF PRODUCING WINDS UP TO 65 MPH. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4297 11127 4292 11238 4328 11271 4354 11318
      4406 11203 4343 11106
TIME...MOT...LOC 2040Z 255DEG 47KT 4361 11249 4326 11203 4299 11218 

$$

JKEYES
2 follow-up statements
821 
WWUS55 KPIH 052055
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
255 PM MDT WED AUG 5 2015

IDC005-011-019-023-029-033-043-051-065-081-052130-
/O.CON.KPIH.SV.W.0073.000000T0000Z-150805T2130Z/
BINGHAM ID-JEFFERSON ID-BANNOCK ID-CARIBOU ID-CLARK ID-FREMONT ID-
BUTTE ID-BONNEVILLE ID-MADISON ID-TETON ID-
255 PM MDT WED AUG 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR BINGHAM...JEFFERSON...NORTHEASTERN BANNOCK...NORTH CENTRAL
CARIBOU...SOUTHEASTERN CLARK...SOUTHWESTERN FREMONT...SOUTHEASTERN
BUTTE...BONNEVILLE...MADISON AND SOUTHWESTERN TETON COUNTIES...

AT 254 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
SOUTHWEST OF ROBERTS TO BONE TO 9 MILES NORTH OF CHESTERFIELD
RESERVOIR...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...REXBURG...BLACKFOOT...RIGBY...SWAN VALLEY...TERRETON...
GOSHEN...LORENZO...RIRIE RESERVOIR...WAYAN...NORTHERN PALISADES
RESERVOIR...NORTHERN BLACKFOOT RESERVOIR...AMMON...SHELLEY...IONA...
SUGAR CITY...UCON...MENAN...RIRIE AND ROBERTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND 
VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE 
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS 
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE A HISTORY OF WINDS 55 TO 65 MPH. THIS IS A VERY 
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND 
STAY AWAY FROM WINDOWS.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4297 11127 4299 11200 4323 11252 4354 11318
      4406 11203 4343 11106
TIME...MOT...LOC 2054Z 245DEG 46KT 4366 11230 4331 11184 4304 11199 

$$
JKEYES
053 
WWUS55 KPIH 052112
SVSPIH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
312 PM MDT WED AUG 5 2015

IDC005-023-033-052120-
/O.CAN.KPIH.SV.W.0073.000000T0000Z-150805T2130Z/
BANNOCK ID-CLARK ID-BUTTE ID-
312 PM MDT WED AUG 5 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BANNOCK...
SOUTHEASTERN CLARK AND SOUTHEASTERN BUTTE COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4299 11195 4336 11223 4367 11250 4406 11203
      4343 11106 4297 11127
TIME...MOT...LOC 2110Z 245DEG 46KT 4374 11205 4339 11159 4312 11174 

$$

IDC011-019-029-043-051-065-081-052130-
/O.CON.KPIH.SV.W.0073.000000T0000Z-150805T2130Z/
BINGHAM ID-JEFFERSON ID-CARIBOU ID-FREMONT ID-BONNEVILLE ID-
MADISON ID-TETON ID-
312 PM MDT WED AUG 5 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM MDT
FOR SOUTHEASTERN BINGHAM...EASTERN JEFFERSON...NORTH CENTRAL
CARIBOU...SOUTHWESTERN FREMONT...BONNEVILLE...MADISON AND
SOUTHWESTERN TETON COUNTIES...

AT 310 PM MDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM NEAR MENAN
TO 11 MILES NORTHEAST OF BONE TO 15 MILES NORTHWEST OF BLACKFOOT
RESERVOIR...MOVING NORTHEAST AT 55 MPH.

IN ADDITION...70 TO 73 MPH WINDS WERE REPORTED ON TOP OF KETTLE 
BUTTE. 
 
WINDS ON THE VALLEY FLOOR HAVE BEEN REPORTED UP TO 65 MPH RECENTLY. 

LOCATIONS IMPACTED INCLUDE...
IDAHO FALLS...REXBURG...RIGBY...SWAN VALLEY...RIRIE RESERVOIR...
WAYAN...GOSHEN...LORENZO...NORTHERN PALISADES RESERVOIR...NORTHERN
BLACKFOOT RESERVOIR...AMMON...SHELLEY...IONA...SUGAR CITY...UCON...
MENAN...RIRIE...ROBERTS...FIRTH AND LEWISVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DEADLY LIGHTNING AND 
VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE 
LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS 
QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
 
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY 
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4299 11195 4336 11223 4367 11250 4406 11203
      4343 11106 4297 11127
TIME...MOT...LOC 2110Z 245DEG 46KT 4374 11205 4339 11159 4312 11174 

$$

JKEYES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 5, 12:49 PM MDT, 1 hour 53 minutes earlier.

Area forecast discussion, Aug 5, 12:49 PM MDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
1249 PM MDT WED AUG 5 2015

.DISCUSSION...DISTURBANCE OVER NORTHERN NEVADA AND SOUTHWESTERN IDAHO
APPROACHING SOUTHEAST IDAHO THIS AFTERNOON AND EVENING. DISTURBANCE
HAS GOOD SUPPORT FOR VIGOROUS STORM DEVELOPMENT...INCLUDING WIND
GUSTS OF 50 TO 60 MPH AND HEAVY RAIN SHOWERS. FAVORED AREAS FOR
HEAVY SHOWERS INCLUDE THE SOUTH CENTRAL AND CARIBOU HIGHLANDS AND
PORTIONS OF THE CENTRAL MOUNTAINS....ALTHOUGH STORM CELLS COULD
EASILY CROSS THE SNAKE PLAIN. DISTURBANCE TRACKS TOWARDS ISLAND PARK
THROUGH ABOUT MIDNIGHT. THURSDAY WILL BE MOSTLY SUNNY DAY. THE NEXT
DISTURBANCE IS POSSIBLY APPROACHING A BIT QUICKER AND ARRIVING LATE
FRIDAY AFTERNOON THROUGH SATURDAY. POPS WERE INCREASE FOR THE
OVERNIGHT HOURS INTO EARLY SATURDAY MORNING AS A RESULT. NO
SIGNIFICANT CHANGES WERE MADE FOR SUNDAY THROUGH TUESDAY AS THIS
AREA REMAINS BETWEEN A TROUGH OF LOW PRESSURE OFF WASHINGTON AND
RIDGING TOWARD FOUR CORNERS AREA WITH SOME HINT OF MONSOON MOISTURE
SLIPING NORTH TO IDAHO. RS

&&

.AVIATION...SHOWERS AND STORMS SHOULD CLEAR EASTERN IDAHO A LITTLE
AFTER MIDNIGHT. UNTIL THEN...EXPECT ACTIVITY THAT COULD PRODUCE
WINDS OVER 50KTS AT TIMES ALONG WITH SMALL HAIL AND HEAVY RAIN. WE
COULD SEE REDUCED VISIBILITY IN RAIN OR BLOWING DUST AND CEILINGS
BRIEFLY DROPPING TO MVFR. TOMORROW WILL BE VFR WITH AFTERNOON WINDS
15-25KTS WITH HIGHER GUSTS.  KEYES

&&

.FIRE WEATHER...RED FLAG WARNINGS WILL REMAIN IN EFFECT AS NUMEROUS
SHOWERS AND THUNDERSTORM CONTINUE TO ROLL ACROSS EASTERN IDAHO. THE
THREAT FOR DOWNBURST WINDS OVER 60MPH HAS INCREASED TODAY BUT SO HAS
THE THREAT OF HAIL AND HEAVY RAIN WHICH COULD IMPACT CREWS OUT ON
ANY FIRES. WE QUICKLY CLEAR OUT OVERNIGHT AND WILL SEE A DRY BUT
BREEZY THURSDAY. WIND GUSTS OF 25-35MPH ARE FORECAST BUT WE SHOULD
NOT SEE RED FLAG CONDITIONS...AT LEAST WIDESPREAD...AS THE HUMIDITY
WILL NOT BE DROPPING THAT LOW. SHOWERS AND STORMS RETURN FOR FRIDAY
AFTERNOON AND THE WEEKEND. WE SHOULD SEE ANOTHER EVENT WITH A MIX OF
WET AND DRY STORMS ESPECIALLY FRIDAY. SATURDAY MAY ACTUALLY BE TOO
CLOUDY TO SPAWN ENOUGH LIGHTNING TO WARRANT RED FLAG WARNINGS...BE
WILL BE MONITORING TO SEE HOW THINGS EVOLVE. KEYES
&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR IDZ410-413-425-
427.

&&

In the hours before

Local storm report, Aug 5, 9:41 AM MDT, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
941 AM MDT WED AUG 5 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HAIL             9 S BIG SPRINGS         44.37N 111.28W
08/05/2015  M0.25 INCH       FREMONT            ID   TRAINED SPOTTER

            HEAVIER RAIN MIXED WITH SMALL HAIL AT THE
            BOY SCOUT CAMP.

&&

JKEYES
Special weather statement, Aug 5, 12:38 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
1238 PM MDT WED AUG 5 2015

IDZ017-021-031-051915-
EASTERN MAGIC VALLEY ID-BIG AND LITTLE WOOD RIVER REGION ID-
LOWER SNAKE RIVER PLAIN ID-
1238 PM MDT WED AUG 5 2015

...WINDS IN EXCESS OF 40 MPH FOR LINCOLN...SOUTHEASTERN BLAINE...
NORTH CENTRAL CASSIA...NORTHWESTERN POWER AND MINIDOKA COUNTIES UNTIL
115 PM MDT...

AT 1233 PM MDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTH OF SHOSHONE
TO 13 MILES SOUTHEAST OF RICHFIELD TO BURLEY...AND MOVING NORTHEAST
AT 40 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
BURLEY...RUPERT...HEYBURN...CAREY...LAKE WALCOTT...PAUL...
RICHFIELD...MINIDOKA...CRATERS OF THE MOON...PILAR BUTTE AND KIMAMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4246 11382 4290 11399 4304 11451 4342 11385
      4325 11325 4275 11305
TIME...MOT...LOC 1833Z 236DEG 36KT 4305 11437 4293 11394 4256 11380

JKEYES
Special weather statement, Aug 5, 1:38 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE POCATELLO ID
138 PM MDT WED AUG 5 2015

IDZ022-052030-
SOUTH CENTRAL HIGHLANDS ID-
138 PM MDT WED AUG 5 2015

...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH AFFECTING
SOUTHEASTERN CASSIA AND WEST CENTRAL ONEIDA COUNTIES UNTIL 230 PM
MDT...

AT 137 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF ALMO...MOVING NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MALTA...ALMO...BRIDGE...IDAHOME AND EASTERN CITY OF ROCKS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4249 11334 4226 11299 4199 11327 4199 11373
TIME...MOT...LOC 1937Z 229DEG 32KT 4201 11350

AD
Local storm report, Aug 5, 2:22 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
222 PM MDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     TSTM WND GST     3 W TABER               43.32N 112.69W
08/05/2015  M64 MPH          BINGHAM            ID   MESONET

            MEASURED AT THE TABER INL SITE.

&&

ADESMET
Local storm report, Aug 5, 2:25 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
225 PM MDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0222 PM     TSTM WND GST     10 WSW BLACKFOOT        43.14N 112.53W
08/05/2015  E50 MPH          BINGHAM            ID   TRAINED SPOTTER

            VERY HEAVY RAIN

&&

VPRESTON
Local storm report, Aug 5, 2:31 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE POCATELLO ID
231 PM MDT WED AUG 05 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     TSTM WND GST     11 NW BLACKFOOT         43.29N 112.51W
08/05/2015  E40 MPH          BINGHAM            ID   TRAINED SPOTTER

            ESTIMATED WIND GUST IS 40 MPH OR GREATER.

&&

GWICKLUN

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 6:32 PM MDTSpecial Weather StatementPIHCassia43 min
Aug 4, 7:00 PM MDTSpecial Weather StatementPIHBingham45 min
Aug 4, 7:17 PM MDTSpecial Weather StatementPIHPower58 min
Aug 4, 7:44 PM MDTSpecial Weather StatementPIHPower46 min
Aug 4, 8:54 PM MDTSpecial Weather StatementPIHBlaine51 min
Aug 4, 9:44 PM MDTSpecial Weather StatementPIHBlaine46 min
Aug 4, 10:29 PM MDTSpecial Weather StatementPIHButte46 min
Aug 4, 10:36 PM MDTSpecial Weather StatementPIHBingham39 min
Aug 5, 12:38 PM MDTSpecial Weather StatementPIHLincoln, Minidoka37 min
Aug 5, 1:16 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Bonneville, Butte, Cassia and 3 more44 min
Aug 5, 1:38 PM MDTSpecial Weather StatementPIHCassia52 min
Aug 5, 1:57 PM MDTSevere Thunderstorm WarningPIHBannock, Bingham, Blaine, Bonneville, Butte, Caribou and 2 more48 min
Aug 5, 2:25 PM MDTFlash Flood WarningPIHCassia, Oneida3 hr
Aug 5, 2:43 PM MDTSevere Thunderstorm WarningPIHCassia, Oneida, Power47 min
Aug 5, 3:19 PM MDTSpecial Weather StatementPIHTeton41 min
Aug 5, 3:19 PM MDTSevere Thunderstorm WarningPIHBannock, Oneida, Power41 min
Aug 5, 3:24 PM MDTSevere Thunderstorm WarningPIHBonneville, Clark, Fremont, Jefferson, Madison, Teton51 min
Aug 5, 3:27 PM MDTTornado WarningPIHBonneville, Jefferson, Madison, Teton48 min
Aug 5, 3:39 PM MDTSpecial Weather StatementPIHButte51 min
Aug 5, 4:11 PM MDTSpecial Weather StatementPIHCassia49 min
Aug 5, 4:18 PM MDTSpecial Weather StatementPIHFremont, Teton42 min
Aug 5, 4:27 PM MDTSpecial Weather StatementPIHBear Lake, Franklin48 min
Aug 5, 4:49 PM MDTSpecial Weather StatementPIHOneida41 min
Aug 5, 5:02 PM MDTSpecial Weather StatementPIHCassia43 min
Aug 5, 5:38 PM MDTSpecial Weather StatementPIHBear Lake, Franklin67 min

Nearby

Severe Thunderstorm Warnings in Idaho, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.